# SDR SWAA2013050715721

- Difficulty date: April 18, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A26101
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MAIN FLAP I/B AND O/B AFT FLAP BELL CRANKS CHAFED AT CLEVIS ATTACH POINTS.  REPAIRED BELL CRANKS IAW EA.
